HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations

Abstract : After we derive the Serre system of equations of water wave theory from a generalized variational principle, we present some of its structural properties. We also propose a robust and accurate finite volume scheme to solve these equations in one horizontal dimension. The numerical discretization is validated by comparisons with analytical, experimental data or other numerical solutions obtained by a highly accurate pseudo-spectral method.
Complete list of metadata

Cited literature [72 references]  Display  Hide  Download

Contributor : Denys Dutykh Connect in order to contact the contributor
Submitted on : Tuesday, February 12, 2013 - 9:29:07 PM
Last modification on : Tuesday, December 7, 2021 - 4:04:06 PM
Long-term archiving on: : Monday, May 13, 2013 - 4:12:28 AM


Files produced by the author(s)


Distributed under a Creative Commons Attribution - NonCommercial - ShareAlike 4.0 International License



Denys Dutykh, Didier Clamond, Paul Milewski, Dimitrios Mitsotakis. Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations. European Journal of Applied Mathematics, Cambridge University Press (CUP), 2013, 24 (5), pp.761-787. ⟨10.1017/S0956792513000168⟩. ⟨hal-00587994v4⟩



Record views


Files downloads